default search action
"On the Set of Points of Smoothness for the Value Function of Affine ..."
Davide Barilari, Francesco Boarotto (2018)
- Davide Barilari, Francesco Boarotto:
On the Set of Points of Smoothness for the Value Function of Affine Optimal Control Problems. SIAM J. Control. Optim. 56(2): 649-671 (2018)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.